Oleksandr Stanzhytsky
Oleksandr Stanzhytsky
National Technical University of Ukraine Igor Sikorsky Kyiv Polytechnic Institute
Verified email at kpi.ua - Homepage
Title
Cited by
Cited by
Year
Qualitative and asymptotic analysis of differential equations with random perturbations
AM Samoilenko, O Stanzhytskyi
World Scientific, 2011
652011
Stochastic dynamic equations on general time scales
M Bohner, OM Stanzhytskyi, AO Bratochkina
Electronic Journal of Differential Equations 2013 (57), 1-15, 2013
342013
, ,
.: - , 2006
322006
On the averaging of differential equations on an infinite interval
AM Samoilenko, AN Stanzhitskii
Differential Equations 42 (4), 505-511, 2006
132006
Existence and uniqueness of invariant measures for stochastic reactiondiffusion equations in unbounded domains
O Misiats, O Stanzhytskyi, NK Yip
Journal of Theoretical Probability 29 (3), 996-1026, 2016
112016
Existence, uniqueness, and controllability results for neutral FSDES in Hilbert spaces
AM Samoilenko, NI Mahmudov, AN Stanzhitskii
Dynamic Systems and Applications 17 (1), 53, 2008
102008
Averaging method in some problems of optimal control
TV Nosenko, OM Stanzhytskyi
Nonlinear Oscillations 11 (4), 539-547, 2008
82008
Invariant sets of impulsive systems and their stability
KK Kenzhebaev, AN Stanzhitskii
Nonlinear Oscillations 7 (1), 78-82, 2004
82004
Pontryagins maximum principle for dynamic systems on time scales
M Bohner, K Kenzhebaev, O Lavrova, O Stanzhytskyi
Journal of Difference Equations and Applications 23 (7), 1161-1189, 2017
72017
The relation between the existence of bounded solutions of differential equations and the corresponding difference equations
O Karpenko, O Stanzhytskyi
Journal of Difference Equations and Applications 19 (12), 1967-1982, 2013
52013
Asymptotic equivalence of linear stochastic Itô systems and oscillation of solutions of linear second-order equations
AN Stanzhitskii, AP Krenevich, IG Novak
Differential Equations 47 (6), 799-813, 2011
42011
Global attractor for the autonomous wave equation in ℝn with continuous nonlinearity
OM Stanzhytskyi
Ukrainian Mathematical Journal 60 (2), 299-309, 2008
42008
Asymptotic equivalence of impulsive systems
OM Stanzhytskyi
Ukrainian Mathematical Journal 59 (4), 577-587, 2007
42007
Investigation of exponential dichotomy of Itô stochastic systems by using quadratic forms
OM Stanzhyts' kyi
Ukrainian Mathematical Journal 53 (11), 1882-1894, 2001
42001
On the existence of periodic solutions for certain classes of systems of differential equations with random pulse influence
NA Perestyuk, AM Samoilenko, AN Stanzhitskii
Ukrainian Mathematical Journal 53 (8), 1266-1289, 2001
42001
Investigation of invariant sets with random perturbations with the use of the Lyapunov function
OM Stanzhitskii
Ukrainian Mathematical Journal 50 (2), 355-359, 1998
41998
Fluctuations in the averaging scheme for differential equations with random pulsed action
AM Samoilenko, AN Stanzhitskii
Ukrainian Mathematical Journal 41 (5), 546-554, 1989
41989
Oscillation of solutions of second-order linear differential equations and corresponding difference equations
M Bohner, O Karpenko, O Stanzhytskyi
Journal of Difference Equations and Applications 20 (7), 1112-1126, 2014
32014
' -
, ² ,
. . , - , 2013
32013
Investigation of exponential dichotomy of linear Itô stochastic systems with random initial data by using quadratic forms
OM Stanzhytskyi, AP Krenevych
Ukrainian Mathematical Journal 58 (4), 619-629, 2006
32006
The system can't perform the operation now. Try again later.
Articles 1–20